Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I need to stop my treatment for three weeks
May 10, 2012

I have undetectable HIV levels. I am taking Sustiva and Combivir, but I need to stop taking them for three weeks in July because I will be travelling to a country that bans HIV travellers. How should I do this?

Response from Dr. Henry

I am surprised that you have to stop--we have patients traveling to many countries all the time. I would carefully check into that with the help of your HIV provider. If you have to stop then often would stop the Sustiva first for a week and then stop the Combivir 7-10 days later. KH



Previous
slurred speech and trouble walking
Next
aluvia and kaletra given by doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement